# SDR 2006UALA02266

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 23,829 hours, 6,624 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 PULLEY BRACKET SUPPORT AT LBL 2, (INBD PULLEY, OUTBD SUPPORT) CRACKED AT LOWER RIVET.    REPLACED SUPPORT ANGLE 141T5282-5.
